# SDR ASOA97059

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND CORROSION ON FRAME 21 BETWEEN STRINGERS 20 LEFT AND 21 RIGHT.  REPAIRS MADE IAW THE SRM, EO 120-53-0066 AND SST-1434/97.  (M)
